MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® CLEAR CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® CLEAR CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-MC100
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a microclave¿ clear connector where an event occurred in the intensive care unit (icu), where the nurse was unable to inject medication during cardiopulmonary resuscitation because the microclave clear was blocked.The type of venous tract involved said to be "vvc." the catheter was indeed permeable after the removal of the valve causing a permeable problem.The valve was not more than a week old.There was delay in processing but acceptable because defect of the material was perceived quickly.Harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
It is unknown if the device will be returned for evaluation; a device history will be performed.
 
Additional Manufacturer Narrative
Received one used list# 011-mc100, microclave¿ clear connector: lot# 14282436.No visual damages or anomalies were observed.The reported complaint of an occlusion could not be confirmed.The returned sample was tested and met product specifications.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.D9 - date returned to mfg: 25aug2025.Corrected/additional information received on 29jul2025 can be found in b5.Corrected information can be found in e3 - initial reporter occupation, h6 health effect - impact code and h6 component code.
 
Event or Problem Description
Additional information from the customer was received on 29-jul-2025 stating that the sample is a microclave clear valve that they currently keep in their office.The sample does not contain any dangerous material but it has nevertheless been connected to a central venous line and therefore, traces of blood are visible.No visible defects were noted on the microclave device.The patient recovered.The valve was changed immediately as it is impossible to inject otherwise.There was delay in processing but acceptable because defect of the material was perceived quickly.

Brand Name
MICROCLAVE® CLEAR CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22677127
Report Number9617594-2025-01570
Device Sequence Number18503502
Product Code FPA
UDI-Device Identifier00840619042509
UDI-Public(01)00840619042509(17)300101(10)14282436
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number011-MC100
Device Lot Number14282436
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MEDICATION, MFR UNK.
Patient SexUnknown